A note on set-semidefinite relaxations of nonconvex quadratic programs

F. Ahmed, Georg J. Still

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)


We consider semidefinite, copositive, and more general, set-semidefinite programming relaxations of general nonconvex quadratic problems. For the semidefinite case a comparison between the feasible set of the original program and the feasible set of the relaxation has been given by Kojima and Tunçel (SIAM J Optim 10(3):750–778, 2000). In this paper the comparison is presented for set-positive relaxations which contain copositive relaxations as a special case.
Original languageUndefined
Pages (from-to)1139-1146
Number of pages8
JournalJournal of global optimization
Issue number4
Publication statusPublished - 2013


  • EWI-23986
  • Quadratic programs
  • IR-87881
  • semidefinite-
  • METIS-300165
  • copositive- and set-positive relaxations

Cite this